# SDR CA080521007

- Difficulty date: May 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,490 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 206040270
- Condition: Malfunctioned
- Location: Freewheel Unit
- Part time: 1,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE FROM FREEWHEEL ON SPOOLDOWN, NO INDICATIONS ON CHIP PLUG. REMOVED FREEWHEEL ASSY AND FOUND CLUTCH NOT FULLY RELEASING. REPLACED FREEWHEEL ASSY.
